Ask an expert
Question

01 Jan 2018

Dark spot on face
Dark spot on both side of face since last two year . pls suggest any medicine
Answer 3,844 views
Expert
Beyond Beauty Q&A
Beyond Beauty Aesthetic Doctor

15 Jan 2018

Thank you for your question. Could you possibly send me a picture so that I can see what the dark spots look like? Is the spot forming in the same place on both sides of your face? Have you been badly sunburnt in the last couple of months or have you changed any medications in the last 3-6 months? If you are forming pigmentation, it is usually due to either an injury of some kind, or it could possibly be hormonal. It’s tricky to try and help you without knowing some of those factors. Are you near to any of our branches so that we can take a look and try to help you? You can find your nearest branch here: www.skinrenewal.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17891 votes
Vote